Sur la Régularité des Solutions faibles des Equations de Navier-Stokes isentropiques en dimension deux
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1997-1998), Exposé no. 3, 12 p.
@article{SEDP_1997-1998____A3_0,
     author = {Desjardins, Beno{\^\i}t},
     title = {Sur la {R\'egularit\'e} des {Solutions} faibles des {Equations} de {Navier-Stokes} isentropiques en dimension deux},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:3},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1997-1998},
     mrnumber = {1660516},
     zbl = {1061.35513},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1997-1998____A3_0/}
}
TY  - JOUR
AU  - Desjardins, Benoît
TI  - Sur la Régularité des Solutions faibles des Equations de Navier-Stokes isentropiques en dimension deux
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:3
PY  - 1997-1998
DA  - 1997-1998///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1997-1998____A3_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1660516
UR  - https://zbmath.org/?q=an%3A1061.35513
LA  - fr
ID  - SEDP_1997-1998____A3_0
ER  - 
Desjardins, Benoît. Sur la Régularité des Solutions faibles des Equations de Navier-Stokes isentropiques en dimension deux. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1997-1998), Exposé no. 3, 12 p. http://www.numdam.org/item/SEDP_1997-1998____A3_0/

[1] B. Desjardins, A few remarks on ordinary differential equations, C.P.D.E. (1996) no 11-12 21 p. 1667-1703. | MR 1421208 | Zbl 0899.35022

[2] B. Desjardins, Linear transport equations with values in Sobolev spaces and application to the Navier-Stokes equations, Diff. and Int. Equ no 3 10 (1997) p. 577-586. | MR 1744862 | Zbl 0902.76028

[3] B. Desjardins, Global existence results for the incompressible density dependant Navier-Stokes equations in the whole space, Diff. and Int. Equ (1997) no 3 10 p. 587-598. | MR 1744863 | Zbl 0902.76027

[4] B. Desjardins, Regularity results for two dimensional viscous flows, Arch. for Rat. Mech. Anal. (1997) 137 p. 135-158. | MR 1463792 | Zbl 0880.76090

[5] R. Coifman, P.L. Lions, Y. Meyer, S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl., 72 (1993), p.247-286. | MR 1225511 | Zbl 0864.42009

[6] R.J. Di Perna, P.L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (1989), p. 511-547. | MR 1022305 | Zbl 0696.34049

[7] R.J. Di Perna, P.L. Lions, in preparation see also in Séminaire EDP 1988-1989, Ecole Polytechnique, Palaiseau, 1989. | Numdam | MR 1032290

[8] D. Hoff, Global well-posedness of the Cauchy problem for nonisentropic gas dynamics with discontinuous data, J. Diff. Eq., 95 (1992), p.33-73. | MR 1142276 | Zbl 0762.35085

[9] A.V. Kazhikov, V.V. Shelukhin, Unique global solution with respect to time of the initial boundary value problems for one dimensional equations of a viscous gas, J. Appl. Math. Mech., 41 (1977), p. 273-282. | MR 468593 | Zbl 0393.76043

[10] P.L. Lions, Existence globale pour les equations de Navier-Stokes compressibles isentropiques, C.R. Acad. Sci. Paris, 316 (1993), p. 1335-1340. | MR 1226126 | Zbl 0778.76086

[11] P.L. Lions, Compacité des solutions des équations de Navier-Stokes compressibles isentropiques, C.R. Acad. Sci. Paris, 317 (1993),p. 115-120. | MR 1228976 | Zbl 0781.76072

[12] P.L. Lions, Mathematical Topics in Fluid Mechanics, Oxford University Press (1996). | MR 1422251 | Zbl 0866.76002

[13] D. Serre, Solutions faibles globales des equations de Navier-Stokes pour un fluide compressible, C.R. Acad. Sci. Paris, 303 (1986), p. 629-642. | MR 867555 | Zbl 0597.76067

[14] V.A. Solonnikov, Solvability of the initial boundary value problem fpr the equation of a viscous compressible fluid, J. Sov. Math., 14 (1980), p.1120-1133. | Zbl 0451.35092

[15] V.A. Vaigant, An example of the nonexistence with respect to time of the global solution of Navier-Stokes equations for a compressible viscous barotropic fluid. Dokl. Akad. Nauk 339 (1994), no. 2, p. 155-156. | MR 1316938 | Zbl 0877.35092

[16] A. Valli, W.M. Zajaczkowski, Navier-Stokes equations for compressible fluids : global existence and qualitative properties of the solutions in the general case, Comm. Math. Phys. 103 (1986), p. 259-296. | MR 826865 | Zbl 0611.76082